MathSciNet Relay Station
MathSciNet bibliographic data
MR2832576 60H05 (60E15 60G46 60G51 60G57)
Hausenblas, Erika Maximal inequalities of the Itô integral with respect to Poisson random measures or Lévy processes on Banach spaces. Potential Anal. 35 (2011), no. 3, 223–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement